# SDR SWAA2014072830420

- Difficulty date: July 6, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 56,430 hours, 33,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SKIN CRACKED AT BS 540 BETWEEN STRINGER 22R TO 23R.  REPAIRED SKIN IAW EA.
